# SDR SWI2024F01180

- Difficulty date: August 27, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY SURROUND STRUCTURE - AFT INNER JOINT PLATE HAS MULTIPLE AREAS OF CORROSION FS578.00 STGR25L. (MARKED IN RED)      (C-CHECK RO 11-6/2024)    REMOVED AFT INNER JOINT PLATE (LOWER EXTERNAL), FROM FORWARD BAGGAGE BAY SURROUND STRUCTURE, FS578.00 STGR25L, REF. CRJ-700, SRM 51-42-22-001-001-A01 &  INSTALLED NEW AFT INNER JOINT PLATE (LOWER EXTERNAL), ON FORWARD BAGGAGE BAY SURROUND STRUCTURE, FS578.00 STGR25L, REF. DRAWING SH670-33750, REV. Y, CRJ-700, SRM 51-42-22-001-001-A01, AND SRM 51-42-21-001-001-A01.COMPLIED WITH TASK 51-900-1002-SKY
